MathSciNet Relay Station
MathSciNet bibliographic data
MR1297537 (95j:57019) 57N10
Schultens, Jennifer Heegaard splittings of Seifert fibered spaces with boundary. Trans. Amer. Math. Soc. 347 (1995), no. 7, 2533–2552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement